# SDR CALA2025032403146

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 77,074 hours, 28,514 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORT DENT AT 48" FWD OF DOOR L1 BETWEEN  STA 277 & STA 285 , APPROXIMATELY  BETWEEN S-7L & S-8LMEASURED THE DENT W= 1.15" , Y( DEPTH) = 0.07" . W/Y RATIO = 16.42.  REFERENCE: SRM 53-00-01-1A-1 ALLOWABLE DAMAGE 1 - FUSELAGE SKIN TABLE 102 DENT AND SCRATCH ARE WITHIN LIMITS . PERFORMED GVI INSPECTION OF THE DAMAGED AREA. NO SIGN OF CRACK OR CHIPPED PAINT. UPON FURTHER EVALUATION, FOUND THE SCRTCH IS A GOUGE AND THE DENT IS CREASE. CLEANED THE SURFACE WITH ALCOHOL . NO SHARP EDGE FOUND. PERFORMED WIDTH & DEPTH MEASUREMENT ON 4 DIFFERENT POINT .   POINT 1 , Y = 0.098 , W= 0.25" . POINT 2 , Y= 0.072. W = 1 " . POINT 3 , Y= 0.01" . W= 1.125". POINT 4 , Y= 0. W= 1" . THE LENGTH OF THE GOUGE IS 3.625" . DISTANCE FROM NEAREST RIVET IS 2" .  HFEC EQUIPMENT IS NOT AVAILABLE AT THIS STATION. DEPTH MEASUREMENTS OF THE GOUGE ITSELF AT 4 LOCATIONS AS PER THE PICTURE. LOCATION 1= 0.041IN, LOCATION 2= 0.043IN, LOCATION 3= 0.002IN, LOCATION 4= 0.002IN. THIS ITEM LOCKED FOR MAINTENANCE FERRY SNA TO SFO. DAMAGE FOUND BETWEEN STA 259.5 AND STA 268.25, BETWEEN S-6L AND S-7L REF SRM 53-00-00-0G-0 UNLOCKING FOR TECHS TO WORK LOG PAGE REMOVED EXISITING RIVETS IN REPAIR AREA. CUT OUT DAMAGED SKIN. REF SRM 53-00-01-2R-3 WORKING AVO 14329---ACPD STEPS 1 THRU 6 -- HFEC OF SKIN CUT OUT AND INTERNAL UNDERLYING STRUCTURAL MEMBERS ADJEACENT TO DAMAGED AREA.   VISUALLY INSP INTERNAL AND EXTERNAL STRUCTURE.   NO DAMAGE IN AREA EXCEPT RII COMPLETE
